Downloads: 97 | Weekly Hits: ⮙2
Research Paper | Mathematics | India | Volume 5 Issue 5, May 2016
Totally ??g-Continuous functions in Topological
V. Kokilavani, P. R. Kavitha
The aim of this paper is to define a new class of functions namely totally g-continuous functions and slightly g-continuous functions and study their properties. Additionally, we relate and compare these functions with some other functions in topological spaces.
Keywords: Totally g-continuous functions and Slightly g-continuous functions
Edition: Volume 5 Issue 5, May 2016
Pages: 1716 - 1720
How to Cite this Article?
V. Kokilavani, P. R. Kavitha, "Totally ??g-Continuous functions in Topological", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=14051604, Volume 5 Issue 5, May 2016, 1716 - 1720
Enter Your Registered Email Address